# SDR SWAA2021062407174

- Difficulty date: August 9, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 46,716 hours, 24,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT SCUFF PLATE CORNER IS CRACKED.DOT 82-004. / ACCOMPLISHED WELDING REPAIR OF DAMAGE SCUFF PLATE AT FWD CARGO AFT CORNER PER REF B737 SRM 53-30-15-2R-1. INSTALLATION WILL BE ACCOMPLISHED ON CUSTOMER CARD J753-646-62-01
